# SDR SIMA20140531008

- Difficulty date: May 31, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 23,910 hours, 20,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 65951
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMER LIGHTS INOPERATIVE.  R & R NR 1, 2, 3 & 4 EMER LIGHT BATTERIES IAW MM 33-50-04.  OPERATIONS CHECKED GOOD.  PN 2013-1A, SN 112892 NR 2, SN 114996 NR 3 & SN 104852 NR4.
